# SDR SWAA2022012461512

- Difficulty date: January 14, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.E.D. AFT INNER SCUFF PLATE IS CRACKED ; / [01] UPDATED PART; [02] INSTALLED AND SEALED ROBBED SCUFF PLATE AT FED AFT INNER POSITION PER AMM 53-11-01-420-801; [03] CORRECTION TO CORRECTIVE ACTION 2 : REMOVED AND REPLACED SCUFF PLATE AT FED AFT INNER POSITION PER AMM 53-11-01-420-801; [04] VERIFIED CORRECTIVE ACTIONS STEP 3.
